Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 6 > Curvilinear Integral Theorem for G-Monogenic...
< Back to Volume

Curvilinear Integral Theorem for G-Monogenic Mappings in the Algebra of Complex Quaternion

Full Text PDF

Abstract:

For G-monogenic mappings taking values in the algebra of complex quaternion we prove a curvilinear analogue of the Cauchy integral theorem in the case where a curve of integration lies on the boundary of a domain of G-monogeneity.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 6)
Pages:
21-25
DOI:
10.18052/www.scipress.com/IJARM.6.21
Citation:
T. Kuzmenko "Curvilinear Integral Theorem for G-Monogenic Mappings in the Algebra of Complex Quaternion", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 21-25, 2016
Online since:
Sep 2016
Authors:
Export:
Distribution: